# SDR ASAA2023052043503

- Difficulty date: May 20, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 44,625 hours, 15,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM BATTERY PACK (M1673) FAILED CAPACITY CHECK. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK (M1673) IAW B737-800 AMM 33-51-06-960-805. PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS OPS CHECL GPPD OAW B737-800 AMM 33-51-00-710-801.
